Fast-acting BENADRYL® LIQUI-GELS are dye free and provide fast, effective symptom relief of your allergies and allergic reactions. Benadryl Allergy Liqui-Gels provide fast, effective relief from allergies and allergic reactions. Each liquid gel capsule contains 25 milligrams of diphenhydramine hydrochloride, an antihistamine, to treat sneezing, itchy and runny nose, itchy and watery eyes, itchy throat, skin itch, and hives. The gel caps are dye-free and easy to swallow.
The LIGHTHOUSE™ Medical Emergency Kit is designed to meet the basic medical emergency needs of a dental practice treating patients ranging from pediatric to geriatric. The goal of the LIGHTHOUSE™ Medical Emergency Kit is to equip dental clinics with the required medications to be complaint by today's standard. As an owner of a LIGHTHOUSE™ Medical Emergency Kit, you are automatically enrolled in a program called "Automatic Replenishment". The program is a service exclusively offered by HANSAmed to track, monitor and replenish each individual medication in your LIGHTHOUSE™ Medical Emergency Kit prior to expiration. This service guarantees your medications will remain current and up to date. The medications and devices included in a LIGHTHOUSE™ Kit are quick, safe and easy to administer.
LighthouseTM provides dental clinics with vital medications, convenience, peace of mind and training to assist all dental staff in becoming equipped to handle a medical emergency in the office. With licensing and approval from Health Canada, we are able to provide clinics with quality medications to help you save a life.
Indications - Provides fast, effective symptom relief from allergies and allergic reactions:
- Itchy, runny nose
- Itchy eyes
- Watery eyes
Warnings and Precautions:
- Seek medical attention immediately if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
- Keep out of reach of children. May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on skin. In case of overdose: call a poison control centre or doctor immediately, even if you do not notice any signs or symptoms.
- 1 pack with 20 tablets of LIGHTHOUSE™ Benadryl RG Liquigel 25mg